# SDR SWIA201744087

- Difficulty date: November 27, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 35,119 hours, 30,511 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR KICK PLATE IS CORRODED AROUND SCREW HOLES.  REPLACED THE KICKPLATE IAW SRM.
